OJAppS  Vol.4 No.9 , August 2014
Some Rearrangement Inequalities on Space of Homogeneous Type
Abstract: Let ω be a A∞ Muckenhoupt weight. In this paper we get the estimate of rearrangement f*ω in homogeneous space that is  . The similar estimate is obtained only on space of Rn .
Cite this paper: Chen, T. (2014) Some Rearrangement Inequalities on Space of Homogeneous Type. Open Journal of Applied Sciences, 4, 447-450. doi: 10.4236/ojapps.2014.49042.

[1]   Chong, K.M. and Rice, N.M. (1971) Equimeasurable Rearrangements of Functions. Queen’s Papers in Pure and Appl. Math., 28, Queen’s University, Kingston.

[2]   Aimar, H. (1985) Singular Integrals and Approximate Identities on Spaces of Homogeneous Type. Transactions of the American Mathematical Society, 292,135-153.

[3]   Aimar, H. (1991) Rearrangement and Continuity Properties of BMO(‘) Functions on Spaces of Homogeneous Type. Annali della Scuola Normale Superiore di Pisa, 4, 353-362.

[4]   Lerner, A.K. (1998) On Weighted Estimates of Non-Increasing Rearrangements. East Journal on Approximations, 4, 277-290.

[5]   Lerner, A.K. (2004) Weighted Rearrangement Inequalities for Local Sharp Maximal Functions. Transactions of the American Fisheries Society, 357, 2445-2465.

[6]   Lerner, A.K. (2003) On the John-Stromberg Characterization of BMO for Nondoubling Measures. Real Analysis Exchange, 28, 465-474.

[7]   Pradolini, G., Salinas, O. and Fe, S. (2007) Commutators of Singular Integrals on Spaces of Homogeneous Type. Czechoslovak Mathematical Journal, 57, 75-93.